OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.30 (1999) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4350

Title: On a quasilinear elliptic differential equation in unbounded domains
Authors: Arioli, G.
Gazzola, F.
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: G. Arioli and F. Gazzola, "On a quasilinear elliptic differential equation in unbounded domains", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 30 (1999), pp. 113-128.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
30 (1999)
Abstract: Existence and multiplicity results for a variational quasilinear elliptic equation on unbounded domains are proved; the solutions are obtained as critical points of a nonsmooth functional. We consider the case where the functional is coercive or has a saddle-point geometry.
URI: http://hdl.handle.net/10077/4350
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.30 (1999)

Files in This Item:

File Description SizeFormat
ArioliGazzolaRenMat30.pdf247.94 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.